# SDR ABXA9701023

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N958AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47760
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 591015931
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVERWING DOOR PAN CRACKED.  REPAIRED IAW ABX REA D952-16327-MR.
